Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Flu, sore throat, on antibiotics, loose motions due to this, lomotil, Nutrolin B

Two days back my wife consulted a doctor for flu with fever and sore throat . She has been prescribed with antibiotics+ Vitamin B+ cough syrup + paracetamol+ medicine for gastritis . After she continued the medication she became well but started having frequent loose motion and nausea. Since the previous doctor is unavailable, we referred to another doctor who had instructed us to stop antibiotics and prescribed Lomotil (2 tabs) taken together and Nutrolin B (1-0-1 for 3 days). I refer for your advice whether she would be able to overcome her loose motion problem if she continues this medication?
Asked On : Mon, 2 Apr 2012
Answers:  1 Views:  220
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,  
ENT Specialist 's  Response
welcome to healthcaremagic

on analysis of your detailed question, I would recommend you to continue with nutrolin B along with all the medications by 1st doctor except the antibiotic

Answered: Tue, 3 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor